ADVERTISEMENT

Q. Is the Trust pill that I took four months ago the reason for my irregular cycle?

Answered by
Dr. Radha P H
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 15, 2021

Hello doctor,

My query is regarding my menstruation cycle length. I have a mobile application to track my menstruation, and it says that my previous cycle length is abnormal since it lasted for 38 days. My cycle length variation is 30 to 51 days. I am concerned about my uterus and also about getting pregnant. Also, to add information, I had taken a Trust pill as a contraceptive four months ago. I took it as soon as possible after having unprotected intercourse and another three pills after 12 hours of intercourse.

Thank you.

#

Hello,

Welcome to icliniq.com.

Many girls have irregular cycles, which cannot be considered abnormal. Even with irregular cycles, they get normal pregnancy. But some do have some hormonal problems which delay pregnancy. Do not worry; it can be treated and corrected.

I suggest you do CBC (complete blood count), RBS (random blood sugar), TFT (thyroid function tests), ESR, HbA1c (glycated hemoglobin), prolactin, and ultrasound of the abdomen and pelvis.

Psychological tension and lack of exercise also cause irregular cycles.

Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can I Get Pregnant with PCOS?

PCOS (polycystic ovaries syndrome) is quite challenging and frustrating ... The good news is, with the right treatment and healthy lifestyle, women with PCOS have high chances of getting pregnant...   Read full

I have irregular periods and vaginal dryness. Can IUD be the cause?

.. more details to understand what is going on. Can you explain the irregular periods, are they coming late? What kind of IUD (intrauterine device) do you have, copper or hormonal? Do you have any hirsutism or acne? Do you have any history of i...   Read full

My partner is bleeding since eight days post ECP. Why?

.. the query. I can understand your concern. The possible causes of your partner's irregular spotting are as follows: 1. As her periods were delayed by last month itself means around one month ten days by the time you had sex. So, the possibility o...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.